# SDR FDEA202101120063

- Difficulty date: January 12, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE - UPON REMOVAL OF INBOARD FLAP OUTBOARD HINGE   FORWARD HALF (WING SIDE) PIVOT BORE BUSHING FOUND BORE WITH CORROSION. CORROSION AT RIGHT HAND WING TRAILING EDGE - INBOARD FLAP OUTBOARD HINGE   FORWARD HALF (WING SIDE) PIVOT BORE ( HOLE #3) REWORKED AND FOUND EXCEED LIMIT AS  AS PER MD-11 CMM 57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM 57-44-07 AND EA # 1-5750-T0330614 D PART 2 STEPS 1.F(1) AND   1.F(3). TITLE: WINGS- FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD FORWARD HINGE (WING  (WING SIDE) BRACKET ASSEMBLY- PSE 57.55.01.1 INSPECTION- ALTERNATE METHOD. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57500712 FOR WORK DETAILS.
